# SDR AALA20160219011

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 46,584 hours, 22,849 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH AUTO CONTROLLER NR 1 INOPERATIVE ON MEL, NR 2 CONTROLLER FAILED AFTER TAKEOFF.  THE CREW DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT. THE ACFT WAS GNDED.  R & R OUTFLOW VLV ACTUATOR IAW MM 21-32-05.  PRESSURIZATION FUNCTIONS NORMAL IAW 21-32-00.
